Some orthogonal matrices and related orthogonal functions systems

Edgar Asplund Harold S. Shapiro

TBD mathscidoc:1701.332244

Arkiv for Matematik, 6, (4), 291-298, 1966.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:35 uploaded by arkivadmin ] [ 99 downloads ] [ 0 comments ] [ Cited by 2 ]
@inproceedings{edgar1966some,
  title={Some orthogonal matrices and related orthogonal functions systems},
  author={Edgar Asplund, and Harold S. Shapiro},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203435507279053},
  booktitle={Arkiv for Matematik},
  volume={6},
  number={4},
  pages={291-298},
  year={1966},
}
Edgar Asplund, and Harold S. Shapiro. Some orthogonal matrices and related orthogonal functions systems. 1966. Vol. 6. In Arkiv for Matematik. pp.291-298. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203435507279053.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved